# SDR UALA2013071004805

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 71,184 hours, 10,054 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED FAN AIR MODULATING VALVE FAILED OPEN OR CLOSED OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.
